• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Preprints

Li, H. Z., Zheng, K. (2013): Kähler non-collapsing, eigenvalues and the Calabi flow
arXiv: 1309.4304

Savas-Halilaj, A., Smoczyk, K.  (2013): Evolution of contractions by mean curvature flow
arXiv: 1312.0783

Artikel

Bielawski, R.  (2013): Nonnegative polynomials from vector bundles on real curves, Bull. London Math. Soc. 45, 1019-1025.
DOI: 10.1112/blms/bdt034

Bielawski, R.  (2013): Quivers and Poisson structures , Manuscripta Math. 141, no. 1-2, 29-49.
DOI: 10.1007/s00229-012-0558-x

Bielawski, R., Schwachhöfer, L.  (2013): Hypercomplex limits of pluricomplex structures and the Euclidean limit of hyperbolic monopoles, Ann. Global Anal. Geom. 44, 245-256.
DOI: 10.1007/s10455-013-9364-2

Bielawski, R., Schwachhöfer, L.  (2013): Sheaves on P1 x P1, bigraded resolutions, and coadjoint orbits of loop groups, Proc. Amer. Math. Soc. 141, no. 12, 4155-4167.
DOI: 10.1090/S0002-9939-2013-11706-5

Bielawski, R., Schwachhöfer, L.  (2013): Pluricomplex geometry and hyperbolic monopoles, Commun. Math. Phys. 323, 1-34.
DOI: 10.1007/s00220-013-1761-7

Chen, X. X., Zheng, K. (2013): The pseudo-Calabi flow, Journal für die reine und angewandte Mathematik (Crelles Journal), Vol. 2013, 674, 195-251.
DOI: 10.1515/crelle.2012.033

Schäfer, L. (2013): On the HSL-flow, Calc. Var. Partial Differential Equations 46, no. 1-2, 311-323.
DOI: 10.1007/s00526-011-0483-y

Schäfer, L. (2013): Lorentzian Legendrian mean curvature flow, Math. Z. 274, no. 3-4, 1093-1111.
DOI: 10.1007/s00209-012-1107-8

Smoczyk, K. (2013): Evolution of spacelike surfaces in anti-De sitter space by their Lagrangian angle, Mathematische Annalen 355, no. 4, 1443-1468.
DOI: 10.1007/s00208-012-0827-8

Zheng, K. (2013): Stability of Kähler-Ricci-flow in the space of Kähler metrics, Pacific J. Math. 251, no. 2, 469-497.
DOI: 10.2140/pjm.2011.251.469